Iterative schemes for solving regularized nonconvex mixed equilibrium problems
MetadataShow full item record
CitationAnsari, Q. H., Balooee, J., & Dogan, K. (2017). Iterative schemes for solving regularized nonconvex mixed equilibrium problems. Journal of Nonlinear and Convex Analysis, 18(4), 607-622.
This paper introduces a new class of equilibrium problems called regularized nonconvex mixed equilibrium problems involving two nonlinear bifunctions. By using the auxiliary principle technique, some iterative algorithms for solving them are proposed and analyzed. The study of convergence analysis of the proposed iterative algorithms requires only either joint pseudomonotonicity or partially mixed relaxed and strong monotonicity of the bifunctions involved in the considered problem. As a consequence of our main results, we provide the correct versions of the algorithms and results presented in the literature.